Open Access Library Journal

Open Access Library Journal

ISSN Print: 2333-9705
ISSN Online: 2333-9721
www.scirp.org/journal/oalibj
E-mail: service@oalib.com
"On Markov Moment Problem and Mazur-Orlicz Theorem"
written by Octav Olteanu, Janina Mihaela Mihăilă,
published by Open Access Library Journal, Vol.4 No.10, 2017
has been cited by the following article(s):
  • Google Scholar
  • CrossRef
Free SCIRP Newsletters
Copyright © 2006-2021 Scientific Research Publishing Inc. All Rights Reserved.
Top